RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Issakhov, Asylbek Abdiashimovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:137
Abstract pages:303
Full texts:39
References:51
E-mail:

http://www.mathnet.ru/eng/person114479
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. S. A. Badaev, A. A. Issakhov, “Some absolute properties of $A$-computable numberings”, Algebra Logika, 57:4 (2018),  426–447  mathnet; Algebra and Logic, 57:4 (2018), 275–288  isi  scopus
2015
2. A. A. Issakhov, “Ideals without minimal elements in Rogers semilattices”, Algebra Logika, 54:3 (2015),  305–314  mathnet  mathscinet; Algebra and Logic, 54:3 (2015), 197–203  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020